# SDR 97ZZZX3421

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N758BZ
- Make and model: Cessna R172K
- Aircraft serial: R1722977
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300G
- Condition: Cracked
- Location: Fwd Housing
- Component: Ford
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL AIRCRAFT TIME 3,176.9 HOURS.  DURING AN ANNUAL INSPECTION, THE ALTERNATOR FORWARD HOUSING WAS FOUND CRACKED AT THE WEB SUPPORTS.  SUBMITTER SUGGESTS ALTERNATOR BE INSPECTED IN MORE DETAIL.
